# SDR SIMA200228703

- Difficulty date: October 13, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N247AE
- Make and model: Saab 340B
- Aircraft serial: 340B247
- Engine: Ge CT79B
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, C

## Discrepancy

DURING TAKE OFF CREW REPORTED THE CARGO SMOKE WARNING CAME ON.  CREW ELECTED TO ABORT TAKE OFF AND BLOW THE NUMBER ONE FIRE BOTTLE.  MAINTENANCE FOUND NO EVIDENCE OF FIRE OR SMOKE.  MEL WAS ISSUED AND AIRCRAFT WAS RETURNED TO SERVICE.
